Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Took zithromax on first day of periods and noticed spotting. Any chances of pregnancy?

i took zithromax the day that id normally start my period i had some spotting but no period symptoms otherwise now its a week since i finished my last antibiotic and i started my pills on my regular cycle ...which has never been late whats the prognosis? i am having panic attacks because i had sex with my boyfriend a week before i started my period any good news ??
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The delay in having periods is not likely to be related to taking azithroycin. This can happen due to stress and anxiety. It is best to test your urine for pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor